# SDR UALA2011021700820

- Difficulty date: February 16, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 85,763 hours, 13,671 cycles
- Engine: Pwa PW4060
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Wire
- Condition: Shorted
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT LAVATORY WASTE LEVEL SHOWS FULL ON AFT FLT ATTNS PANEL, MOST OF AFT LAVATORYIES DO NOT FLUSH.  SWAPPED LCM, NO HELP.  LCM ALL LIGHTS FLASHING, (TEST MODE) CAUSING TANK TO INDICATING FULL AND PREVENTING LAVATORY FLUSH OPERATION.  FOUND 'TEST FULL TANK SIMULATION' WIRE GOING TO AFT WASTE TANK LCM SHORTED TO OUTFLOW VALVE CAGE NEXT TO WASTE TANKS.  REPAIRED WIRE, PROVIDED CLEARANCE, OPS RETURNED TO NORMAL.  ALL LAVS FLUSH NORMAL.
